# SDR 9621809989

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495053
- Condition: Malfunctioned
- Location: Left
- Part time: 2,767 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNING SMELL IN CABIN AFTER TAKEOFF.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND FUMES COMING FROM LEFT AIR CYCLE MACHINE.  REPLACED AIR CYCLE MACHINE, LEAK AND OPERATIONAL CHECK NORMAL.
